Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 978758, 10 pages
http://dx.doi.org/10.1155/2014/978758
Research Article

Stability Analysis of a Ratio-Dependent Predator-Prey Model Incorporating a Prey Refuge

1School of Mathematics and Statistics, Hebei University of Economics & Business, Shijiazhuang 050061, China
2Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 24 November 2013; Revised 11 February 2014; Accepted 12 February 2014; Published 23 March 2014

Academic Editor: Shan Zhao

Copyright © 2014 Lingshu Wang and Guanghui Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. O. Kermack and A. G. Mckendrick, “A contribution on the mathematical theory of epidemics,” Proceedings of the Royal Society A, vol. 115, pp. 700–721, 1927. View at Google Scholar
  2. R. M. Anderso and R. M. May, Intections Disease of Humans Dynamics and Control, Oxford University Press, Oxford, UK, 1991.
  3. A. K. Pal and G. P. Samanta, “Stability analysis of an eco-epidemiological model incorporating a prey refuge,” Nonlinear Analysis: Modelling and Control, vol. 15, no. 4, pp. 473–491, 2010. View at Google Scholar · View at MathSciNet
  4. S. Wang, The research of eco-epidemiological of models incorporating prey refuges [Ph.D. thesis], Lanzhou University, 2012.
  5. Y. Xiao and L. Chen, “A ratio-dependent predator-prey model with disease in the prey,” Applied Mathematics and Computation, vol. 131, no. 2-3, pp. 397–414, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Wang and L. Chen, “A predator-prey system with stage-structure for predator,” Computers & Mathematics with Applications, vol. 33, no. 8, pp. 83–91, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. N. Xiao and L. S. Chen, “Global stability of a predator-prey system with stage structure for the predator,” Acta Mathematica Sinica, vol. 20, no. 1, pp. 63–70, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Xu and Z. Ma, “Stability and Hopf bifurcation in a predator-prey model with stage structure for the predator,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1444–1460, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Xu and Z. Ma, “Stability and Hopf bifurcation in a ratio-dependent predator-prey system with stage structure,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 669–684, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Kuang and J. W.-H. So, “Analysis of a delayed two-stage population model with space-limited recruitment,” SIAM Journal on Applied Mathematics, vol. 55, no. 6, pp. 1675–1696, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 2nd edition, 1977. View at MathSciNet
  13. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191, Academic Press, New York, NY, USA, 1993. View at MathSciNet